# SDR USAA060364

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Mid Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD MID SPAR SUPPORT FITTING CRACKED.  CRACK WAS CUT OUT, REPAIR PARTS INSTALLED PER TR 57-41-02, DEFECT SIZE: .25 INCH.
